# SDR SWAA2021081095298

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 839
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS839 RBL19 WL159. ; / [01] REMOVED CORROSION ON ACB WEB BS839 RBL 19 WL 159 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PART 4G(2); MEASURES OF MATERIAL REMOVED L=5.0'' X W=1.0'' X D=0.018'' ORIGINAL THICKNESS TH=0.056'' TOOL USED CALIPER ID:ATS1317 S/N:UNKNOWN; MICROMETER ID:ATS1672 S/N:65092939. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9; [02] VERIFIED REMOVED CORROSION ON ACB WEB BS839 RBL 19 WL 159 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PART 4G(2); MEASURES OF MATERIAL REMOVED L=5.0'' X W=1.0'' X D=0.018'' ORIGINAL THICKNESS TH=0.056'' TOOL USED CALIPER ID:ATS1317 S/N:UNKNOWN; MICROMETER ID:ATS1672 S/N:65092939. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9; [03] THE REPLACEMENT OF ACB WEB BS787-847 RBL19 WL159 IS DOCUMENTED ON TASK CARD TTG8Q005TL9W; [04] VERIFIED REPLACEMENT OF ACB WEB AT BS 839; RBL 19; WL 159 WILL BE ACCOMPLISHED ON TTG8Q005TL9W.
